Men, do you want hair or good sex?

Shares

Researchers have found that the hair-growth drug, Finasteride, or more commonly marketed as Propecia, can cause “persistent sexual dysfunction in men,” even well after you stop taking the medication.

In a March 2011 study published in the Journal of Sexual Medicine, there is a clear positive correlation that Finasteride can cause impotence and other sexual dysfunction.

Doctors say Finasteride interferes with the production of testosterone and runs the risk of affecting a man’s sexual performance.

The scary thing is both pharmeuceutical giants, GlaxoSmithKiline and Merck, who sell Finasteride have admitted that up to 8 percent of users have experienced “adverse sexual events.” However, a 2008 review study showed that it was closer to a whopping 38 percent of users.

Think wisely before you compromise your sexual performance for just a few additional hair follicles!





Shares

SUSAN WONG

Susan Wong is the Editor of Capital Lifestyle, a resident photographer, an award-winning journalist, radio presenter, full-time adventurer, long-time admirer of anything edible, and a spicy food athlete at Capital FM.

  • Mimi

    wacha nwyele nakaa……but pale pale is much needed. WOOOORD!

You may also like...